Health Mart Severe Cold and Flu Caplets – Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
For the temporary relief of the following cold/flu symptoms: minor aches and pains, headache, sore throat, cough, nasal congestion. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
Severe Cold and Flu Caplets Features:
- Temporarily reduces fever.
- For adults.
How To Apply
- Adults and children 6 years of age and older: apply to the affected area (one spray); allow to remain in place for at least 15 seconds, then spit out; use every 2 hours as directed by a doctor or dentist.
- Children under 6 years of age, consult a doctor or dentist.
- Children under 12 years of age should be supervised in the use of Severe Cold and Flu Caplets.
- Store between 20-25 degrees C (68-77 degrees F).
- Do not refrigerate.
Alcohol; FD&C Red #40; Flavor; Glycerin; Purified Water; Saccharin Sodium Anhydrous.
Liver warning: Severe Cold and Flu Caplets contains acetaminophen.
Severe liver damage may occur if you take: More than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions.
Symptoms may include: Skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking Severe Cold and Flu Caplets; if you have ever had an allergic reaction to this product or any of its ingredients.
Ask the Doctor:
Before use, if you have: Liver disease; diabetes; high blood pressure; thyroid disease; heart disease; trouble urinating due to an enlarged prostate gland; persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema; cough that occurs with too much phlegm (mucus). Ask a doctor or pharmacist before use if you are taking the blood-thinning drug warfarin. When using Severe Cold and Flu Caplets do not exceed recommended dosage.
Stop use and ask if: Nervousness, dizziness or sleeplessness occur; pain, nasal congestion or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF BLISTER UNIT IS BROKEN OR TORN.
RN: 000217S00495H02, ZC: 000000, MCK: 3579901, UPC: 05256914069